U.S. doctors online nowAsk doctors free
ZA
A 27-year-old female asked:

So i have had diarrhea for 10 days. i am taking a probiotic and ant acid as well as lithium wellbutrin lorien and dopaquel. i also just started taking vitamin e and b6 as well as omega 3. ive tried adding fiber i to my fiat but it hasnt worked. ?

1 doctor answer2 doctors weighed in
Dr. Steven Simon
A Verified Doctoranswered
Physical Medicine and Rehabilitation 39 years experience
Stop probiotic: If the diarrhea is recent onset, stop,or,change the probiotic (these can produce loose stools). Eat bananas, cheese, fiber foods and stop eating fruits for now. Drink water and/or electrolyte solutions to maintain hydration. Your doctor can offer meds to,slow,the bowel if needed. Good luck
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.